# SDR SWAA2024071706657

- Difficulty date: June 28, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,196 hours, 16,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Worn
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SURROUND FWD ASSIST HANDLE STRAP IS WORN.<[01] REMOVED AND REPLACED AFT ENTRY DOOR SURROUND FWD ASSIST HANDLE STRAP PER AIPC 25-66-10-02;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
